Electron. J. Diff. Equ., Vol. 2011 (2011), No. 23, pp. 1-12.

Oscillation of solutions to odd-order nonlinear neutral functional differential equations

Tongxing Li, Ethiraju Thandapani

In this note, we establish some new comparison theorems and Philos-type criteria for oscillation of solutions to the odd-order nonlinear neutral functional differential equation
where $0\leq p(t)\leq p_0<\infty$ and $\alpha\geq1$.

Submitted January 13, 2011. Published February 9, 2011.
Math Subject Classifications: 34K11, 34C10.
Key Words: Odd-order; neutral differential equation; oscillation; asymptotic behavior.

Show me the PDF file (252 KB), TEX file, and other files for this article.

Tongxing Li
School of Control Science and Engineering
Shandong University
Jinan, Shandong 250061, China
email: litongx2007@163.com
Ethiraju Thandapanii
Ramanujan Institute for Advanced Study in Mathematics
University of Madras, Chennai, India
email: ethandapani@yahoo.co.in

Return to the EJDE web page